... recieved it. Im having symptoms that could be pregnancy but also could just be withdrawal from not having my shot. About a month ago i had a pink/brown discharge and havent since and with the depo have not had a period since august of 2015... is it at all possible that i could be pregnant or more likely withdrawal and my imagination... also i still dont have a period so im unable to judge it on my own.
If you're having unprotected sex, then it could be either reason. The only way to know, is to do a pregnancy test.
If you're not pregnant, then I can suggest a natural remedy, to get your periods back into a monthly cycle. Let me know if you'd like it. I don't like pushing anything on people.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I have been on and off Depo since I was 17. Ive stopped the shots about 4 times, each
Posted 3 Dec 2011 • 1 answer
Posted 8 Mar 2013 • 1 answer
Posted 13 Nov 2013 • 2 answers
Posted 14 Aug 2014 • 2 answers
Posted 2 Sep 2014 • 2 answers